`a`
The Journal of Geometric Mechanics (JGM)
 

Volume 4,Number 2,     June 2012

Special issue dedicated to Tudor S. Ratiu on the occasion of his 60th birthday
Guest editor: Juan-Pablo Ortega

1

Foreword    Pages : i - i

Juan-Pablo Ortega

 Abstract       Full Text      Related Articles

2

Symmetries and reduction of multiplicative 2-forms    Pages : 111 - 127

Henrique Bursztyn and Alejandro Cabrera

 Abstract       References       Full Text      Related Articles

3

Linear weakly Noetherian constants of motion are horizontal gauge momenta    Pages : 129 - 136

Francesco Fassò,  Andrea Giacobbe and Nicola Sansonetto

 Abstract       References       Full Text      Related Articles

4

Variational Integrators for Hamiltonizable Nonholonomic Systems    Pages : 137 - 163

Oscar E. Fernandez,  Anthony M. Bloch and P. J. Olver

 Abstract       References       Full Text      Related Articles

5

Dirac pairs    Pages : 165 - 180

Yvette Kosmann-Schwarzbach

 Abstract       References       Full Text      Related Articles

6

A property of conformally Hamiltonian vector fields; Application to the Kepler problem    Pages : 181 - 206

Charles-Michel Marle

 Abstract       References       Full Text      Related Articles